Drought, Alexander
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Alexander forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 37.192, -89.338 (the zone’s center; the record gives no point)
The drought which began in May reached its most extreme stage by early August. Through the month of August, all of southern Illinois was in extreme to exceptional drought.
Every event with a place to put it; 19 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PAH wrote it up.
The drought which began in May reached its most extreme stage by early August. Through the month of August, all of southern Illinois was in extreme to exceptional drought. The exceptional drought conditions were south of a line from Mount Carmel to Murphysboro. The remainder of southern Illinois was in extreme drought conditions. Soil moisture deficits remained very high. Throughout August, 80 to 100 percent of the region's topsoil and subsoil moisture was reported as short or very short. Many crops were heavily damaged, and numerous counties were declared natural disaster areas. Corn crops were a partial or complete loss. Soybeans were faring somewhat better. The percentage of pastures rated as poor or very poor held steady from July. Some small trees and shrubs were killed. Ponds across the region were dry or drying quickly. Even with the isolated rainfall from thunderstorms, fire danger remained high. Bans on outdoor burning were in place for numerous counties in southern Illinois. Streamflows were running normal to below normal. At the Carbondale airport, 6.24 inches of rain fell in August, which was over 3 inches above normal. However, two inches of this rain fell on the last day of the month, which was too late to impact August drought conditions. The drought began in May and continued into September.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jul 31, 10:58 PM CST, 1 hour 2 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 1158 PM CDT TUE JUL 31 2012 .UPDATE... UPDATED AVIATION SECTION FOR 06Z TAF ISSUANCE && .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 327 PM CDT TUE JUL 31 2012 MOST 12Z MODELS HAVE DIFFICULTY GENERATING CONVECTION WITH THE WEAK COLD FRONT MOVING THROUGH THE AREA TONIGHT. DECIDED TO KEEP A BAND OF VERY SLIGHT POPS NEAR THE FRONT THROUGH THE NIGHT AS IT MOVES SOUTHWARD THROUGH THE AREA. WILL FOCUS SLIGHT POPS OVER SOUTHEAST MISSOURI ON WEDNESDAY...AS THE FRONT ONLY OOZES THROUGH THAT AREA. OF BIGGER CONCERN WEDNESDAY WILL BE THE AMOUNT OF DRYING/COOLING ASSOCIATED WITH THE FRONT. LOOKING AT METARS THIS AFTERNOON BEHIND THE FRONT...IT DOES NOT LOOK LIKE SIGNIFICANT DRYING IS LIKELY TO REACH THE AREA...LET ALONE SOUTHEAST MISSOURI. GENERALLY HELD UP DEWPOINTS ALONG THE FRONT TONIGHT AND THROUGH THE DAY WEDNESDAY. WITH THE FRONT MOVING THROUGH AND COOLER THAN EXPECTED TEMPERATURES THIS AFTERNOON...SHADED HIGHS DOWN JUST A BIT FOR WEDNESDAY. HEAT INDICES OVER THE SOUTHERN HALF OF THE SOUTHEAST MISSOURI ARE FORECAST TO REACH UP TO AROUND 108...BUT LACK OF CONFIDENCE IN BOTH TEMPERATURE AND DEWPOINT FORECASTS PRECLUDES THE ISSUANCE OF A SMALL HEAT ADVISORY AT THIS TIME. WILL CONTINUE TO HIGHLIGHT IN THE HWO. WEDNESDAY NIGHT SHOULD BE DRY AND A BIT COOLER WITH DRIER AIR FILTERING INTO THE REGION. THE NAM IS ALONE IN SWEEPING CONVECTION EASTWARD THROUGH THE AREA THROUGH THE DAY ON THURSDAY. DECIDED TO FAVOR THE GFS SOLUTION FOR THURSDAY WITH SOME SCATTERED CONVECTION POSSIBLY REACHING SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS IN THE AFTERNOON. FOR THURSDAY NIGHT...SPREAD SLIGHT POPS EASTWARD THROUGH THE ENTIRE AREA...AND CONFINED LOW CHANCE POPS TO SOUTHEAST MISSOURI. TEMPERATURES ON THURSDAY WILL LIKELY REACH THE UPPER 90S...BUT NOT AS HIGH AS THE RAW NAM12 DATA WOULD SUGGEST. MID 90S ARE FORECAST IN THE FAR WEST DUE TO INCREASED CLOUD COVER EXPECTED THERE. THERE SHOULD BE QUITE A DEWPOINT GRADIENT FROM EAST TO WEST ACROSS THE REGION THURSDAY. OVER THE WESTERN HALF OF THE AREA...HEAT INDICES ARE FORECAST TO REACH 100 TO 104...BUT CONFIDENCE IN BOTH TEMPERATURE AND DEWPOINTS CONTINUES TO BE QUITE LOW. .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 327 PM CDT TUE JUL 31 2012 WITH THE EXTENDED PORTION OF THIS FORECAST PACKAGE...MORE SIGNIFICANT EMPHASIS WAS PLACED ON THE ECMWF/GEM...AKA CANADIAN SOLUTION. THE GFS SOLUTION WAS DISCOUNTED WITH THIS PACKAGE. AT THE BEGINNING OF THIS PERIOD THE UPPER AIR PATTERN SHIFTS FROM STRONG NORTHWEST FLOW TO MORE ZONAL FLOW...WITH THICKNESSES INCREASING WITH WEAK RIDGING LATE FRIDAY NIGHT INTO SATURDAY. DURING THIS TIME...THE POPS/WEATHER IS SHIFT NORTHEAST INTO PARTS OF SOUTHEAST ILLINOIS...SOUTHWEST INDIANA AND THE PENNYRILE REGION OF WEST KENTUCKY. AS ADVERTISED WITH THE MONDAY FORECAST PACKAGE...A STRONGER...BUT LOW AMPLITUDE SHORTWAVE /NOW BECOMING A CLOSED LOW/ MOVES ACROSS THE UPPER MIDWEST INTO THE GREAT LAKES SATURDAY NIGHT INTO SUNDAY. THIS FEATURE SHARPENS THE BAROCLINIC ZONE AND FRONTAL BOUNDARY ALONG THE MIDDLE MISSISSIPPI VALLEY. THIS PLACES THE HIGHEST POPS/WEATHER ACROSS THE SOUTHEAST HALF OF THE WFO PAH FORECAST AREA /MAINLY SERN IL...SW IN AND W KY/ FOR THE REMAINDER OF THE WEEKEND /SUNDAY/. HAD ORIGINALLY CONSIDERED LIKELY POPS DURING THIS TIME PERIOD...BUT KEPT IN HIGH CHANCE CATEGORY FOR NOW. NEXT MONDAY WILL SERVE AS A TRANSITIONAL DAY FOR DECREASING POPS/WEATHER FROM NORTHWEST TO SOUTHEAST...AS THE MEAN TROUGH/SURFACE FRONT WORKS THROUGH THE WFO PAH FORECAST AREA. BY MONDAY NIGHT AND FOR THE REMAINDER OF THE FORECAST PERIOD...DRY WEATHER SHOULD BE THE RULE. GIVEN THE PERSISTENT WARM AND MOIST SOUTH...SOUTHWESTERLY FLOW FROM FRIDAY THROUGH SUNDAY...TEMPERATURES WILL CONTINUE TO REMAIN ABOVE NORMAL...ESPECIALLY OUTSIDE THOSE AREAS WITH THE HIGHEST POPS AND WEATHER. THE HIGHEST HEAT INDEX VALUES...RANGING BETWEEN 100 TO 105 DEGREES EACH AFTERNOON...WILL LIKELY BE CONFINED TO SOUTHEAST MISSOURI...THE EXTREME SOUTHERN TIP OF SOUTHERN ILLINOIS AND PARTS OF WEST KENTUCKY BETWEEN FRIDAY AND SUNDAY. SOME RELIEF FROM THE HEAT SHOULD RETURN NEXT MONDAY AND TUESDAY. && .FIRE WEATHER... ISSUED AT 327 PM CDT TUE JUL 31 2012 MAIN CONCERN FOR LATE WEDNESDAY AND THURSDAY AFTERNOONS WILL BE MINIMUM DAYTIME RELATIVE HUMIDITY ALONG THE SOUTHEAST MISSOURI FOOTHILLS...SOUTHERN ILLINOIS/ NORTH OF THE SHAWNEE NATIONAL FOREST/...AND PARTS OF SOUTHWEST INDIANA AND NORTHWEST KENTUCKY. RELATIVE HUMIDITY VALUES MAY FALL BETWEEN 20 AND 30 PERCENT IN THESE AREAS...HELPING TO DRY OUT SHORT TERM FUELS WHETTED BY RECENT RAINS. TRANSPORT WINDS AND 20 FOOT WINDS WILL REMAIN QUITE LIGHT /DEFINITELY AT OR BELOW 15 MPH AT THE PEAK/...SO ANY ELEVATED FIRE DANGER/WILDFIRE CONCERNS BASED ON WEATHER CONDITIONS SHOULD BE AT A MINIMUM. BEYOND THURSDAY...RELATIVE HUMIDITY VALUES SHOULD REMAIN ELEVATED TO PRECLUDE AND CONCERNS ASSOCIATED WITH RELATIVE HUMIDITY VALUES REACHING CRITICAL THRESHOLDS. && .AVIATION... ISSUED AT 1158 PM CDT TUE JUL 31 2012 AFTER EVENING STORMS DISSIPATED IN KEVV/KOWB AREAS...SKIES WERE CLEAR AT ALL TAF SITES. SATELLITE LOOPS INDICATE CLEAR SKIES WILL PERSIST THROUGH THE EARLY MORNING HOURS. A WEAK OUTFLOW BOUNDARY FROM THE EVENING STORMS COULD POTENTIALLY GENERATE A FEW SHOWERS OR STORMS...BUT THIS APPEARS VERY UNLIKELY AT THE TAF SITES. MUCH LIKE TUESDAY MORNING...SOME FOG IS LIKELY TO FORM AGAIN BEFORE SUNRISE IN KPAH/KCGI AREAS. SLIGHTLY DRIER AIR IS WORKING ITS WAY SOUTH INTO THE KEVV/KOWB AREAS...WHICH SHOULD KEEP THE FOG AT BAY. WEDNESDAY AND WEDNESDAY EVENING APPEAR FREE OF AVIATION CONCERNS AT THIS TIME. THERE SHOULD BE DRIER AIR ARRIVING ON NORTHWEST TO NORTH LOW LEVEL WINDS...PRECLUDING ANY MORE THAN A FEW CUMULUS CLOUDS. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM...DRS LONG TERM....SMITH FIRE WEATHER...SMITH AVIATION...MY
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 905 PM CDT TUE JUL 31 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-020215- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 905 PM CDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS WILL SLOWLY DECREASE IN COVERAGE AND INTENSITY TONIGHT. MOST OF THE ACTIVITY WILL REMAIN OVER THE PENNYRILE REGION OF WESTERN KENTUCKY. A COUPLE OF STORMS COULD BRIEFLY PULSE UP TO SEVERE LEVELS...PRODUCING QUARTER SIZE HAIL OR STRONG WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SLIGHT CHANCE OF THUNDERSTORMS IS FORECAST MAINLY FOR SOUTHEAST MISSOURI AND WEST KENTUCKY WEDNESDAY...AND THEN OVER SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS ON THURSDAY. DAMAGING WINDS WILL BE THE PRIMARY CONCERN ALONG WITH LOCALLY HEAVY RAINFALL. HEAT INDICES MAY APPROACH 105 DEGREES OVER PORTIONS OF SOUTHEAST MISSOURI WEDNESDAY AFTERNOON...BUT MOST AREAS SHOULD STAY UNDER 100. HEAT INDICES OF 100 TO 105 WILL SPREAD NORTH AND EAST TO COVER MUCH OF SOUTHERN ILLINOIS AND THE PURCHASE AREA OF WEST KENTUCKY ON THURSDAY. THE HIGHEST HEAT INDEX VALUES FRIDAY THROUGH SUNDAY WILL RANGE BETWEEN 100 TO 105 DEGREES EACH AFTERNOON...AND WILL LIKELY BE CONFINED TO SOUTHEAST MISSOURI...THE EXTREME SOUTHERN TIP OF SOUTHERN ILLINOIS AND PARTS OF WEST KENTUCKY. A CHANCE OF THUNDERSTORMS IS FORECAST EACH DAY FROM FRIDAY THROUGH SUNDAY...AND A SMALL CHANCE MAY EVEN LINGER INTO MONDAY. A STRAY AFTERNOON THUNDERSTORM MAY BRIEFLY PULSE UP TO NEAR SEVERE LEVELS EACH DAY...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MY/DRS
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
711 PM CDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST NEWBURGH 37.95N 87.40W
07/31/2012 E65 MPH WARRICK IN TRAINED SPOTTER
SPOTTER REPORTED HEALTHY 10 INCH DIAMETER TREE BLOWN DOWN
IN YARD.
&&
MYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
714 PM CDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL CHANDLER 38.04N 87.37W
07/31/2012 E1.50 INCH WARRICK IN TRAINED SPOTTER
TREE LIMBS DOWN WITH POWER OUT AT A FEW HOMES
&&
RSTPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
729 PM CDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL NEWBURGH 37.95N 87.40W
07/31/2012 E1.75 INCH WARRICK IN TRAINED SPOTTER
SPOTTER SAW SOME ROTATION/POSSIBLE FUNNEL CLOUD
&&
RSTSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 738 PM CDT TUE JUL 31 2012 ILZ077-078-083-087-INZ081-082-085>088-KYZ014-015-018>020-010200- DAVIESS KY-EDWARDS IL-GALLATIN IL-GIBSON IN-HENDERSON KY-MCLEAN KY-PIKE IN-POSEY IN-SPENCER IN-UNION KY-VANDERBURGH IN-WABASH IL-WARRICK IN-WEBSTER KY-WHITE IL- 738 PM CDT TUE JUL 31 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EDWARDS...EASTERN WHITE AND WABASH COUNTIES IN SOUTHEAST ILLINOIS...AND EASTERN GALLATIN COUNTY IN SOUTHERN ILLINOIS...AND WARRICK...GIBSON...PIKE...POSEY...SPENCER AND VANDERBURGH COUNTIES IN SOUTHWEST INDIANA...AND HENDERSON... DAVIESS...WEBSTER...UNION AND MCLEAN COUNTIES IN NORTHWEST KENTUCKY UNTIL 900 PM CDT... AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS SCATTERED ACROSS SOUTHEAST ILLINOIS...SOUTHWEST INDIANA...AND NORTHWEST KENTUCKY. THE STORMS WERE GENERALLY MOVING TO THE SOUTH AT AN AVERAGE OF 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH ANY OF THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... NEWBURGH...FORT BRANCH...ALBION...CALHOUN...MELODY HILL... EVANSVILLE...HENDERSON...MOUNT VERNON...BRECKINRIDGE CENTER... MORGANFIELD...STURGIS...SHAWNEETOWN...PROVIDENCE...ST. JOSEPH... OWENSVILLE...HAUBSTADT...BEECH GROVE...LIVERMORE...CYNTHIANA AND GRAYVILLE. SOME STORMS THIS EVENING HAVE BEEN SEVERE WITH LARGE HAIL AND DAMAGING WINDS...SO ANY OF THESE STORMS MAY INTENSIFY AND BECOME SEVERE. THEREFORE YOU SHOULD BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
853 PM CDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HAIL DELAWARE 37.68N 87.40W
07/31/2012 E0.88 INCH DAVIESS KY TRAINED SPOTTER
&&
MYPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
959 PM CDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 5 SW PETERSBURG 38.44N 87.35W
07/31/2012 E0.88 INCH PIKE IN TRAINED SPOTTER
ALSO 1 INCH TREE LIMBS DOWN
0620 PM TSTM WND DMG FRANCISCO 38.33N 87.45W
07/31/2012 GIBSON IN BROADCAST MEDIA
SIDING PEELED OFF A HOUSE.
0624 PM TSTM WND DMG OAKLAND CITY 38.34N 87.35W
07/31/2012 GIBSON IN LAW ENFORCEMENT
TREE DOWN ON A TRAILER WITH RESIDENTS STILL INSIDE.
SPOTTER ESTIMATED WINDS OVER 60 MPH.
0624 PM HAIL OAKLAND CITY 38.34N 87.35W
07/31/2012 E2.75 INCH GIBSON IN LAW ENFORCEMENT
UNKNOWN NUMBER OF INJURIES AT A PARADE...REPORTED BY
COUNTY 911
0627 PM HAIL OAKLAND CITY 38.34N 87.35W
07/31/2012 M1.75 INCH GIBSON IN TRAINED SPOTTER
0631 PM TSTM WND DMG 2 S OAKLAND CITY 38.31N 87.35W
07/31/2012 GIBSON IN TRAINED SPOTTER
REPORTS OF TREE DAMAGE...SOME UPROOTED AND SOME SNAPPED.
PARTOF A ROOF ON THE HIGHWAY...AND OTHER BUILDINGS WITH
STRUCTURAL DAMAGE. THUNDERSTORMS WINDS ESTIMATED BETWEEN
70 AND 80 MPH.
0640 PM TSTM WND DMG 1 E MACKEY 38.25N 87.37W
07/31/2012 GIBSON IN TRAINED SPOTTER
LARGE BARN BLOWN DOWN...MULTIPLE TREES SNAPPED AND
UPROOTED...DEBRIS BLOCKING ROADS...SHINGLES OFF HOUSES
0647 PM HAIL 2 W LYNNVILLE 38.20N 87.35W
07/31/2012 E1.75 INCH WARRICK IN TRAINED SPOTTER
3 TO 5 INCH TREE LIMBS DOWN
0647 PM HAIL 2 W LYNNVILLE 38.20N 87.35W
07/31/2012 E1.75 INCH WARRICK IN TRAINED SPOTTER
3 TO 5 INCH TREE LIMBS DOWN
0658 PM HAIL CHANDLER 38.04N 87.37W
07/31/2012 E1.75 INCH WARRICK IN BROADCAST MEDIA
0658 PM HAIL CHANDLER 38.04N 87.37W
07/31/2012 E1.50 INCH WARRICK IN TRAINED SPOTTER
TREE LIMBS DOWN WITH POWER OUT AT A FEW HOMES
0702 PM HAIL NEWBURGH 37.95N 87.40W
07/31/2012 E0.88 INCH WARRICK IN TRAINED SPOTTER
TWO REPORTS OF NICKEL SIZE HAIL IN NEWBURGH
0704 PM HAIL 2 N NEWBURGH 37.98N 87.40W
07/31/2012 E1.75 INCH WARRICK IN TRAINED SPOTTER
0706 PM HAIL NEWBURGH 37.95N 87.40W
07/31/2012 E1.75 INCH WARRICK IN TRAINED SPOTTER
QUARTER TO GOLFBALL SIZE HAIL
0710 PM HAIL NEWBURGH 37.95N 87.40W
07/31/2012 E1.75 INCH WARRICK IN TRAINED SPOTTER
SPOTTER SAW SOME ROTATION/POSSIBLE FUNNEL CLOUD
0710 PM TSTM WND GST NEWBURGH 37.95N 87.40W
07/31/2012 E65.00 MPH WARRICK IN TRAINED SPOTTER
SPOTTER REPORTED HEALTHY 10 INCH DIAMETER TREE BLOWN DOWN
IN YARD.
0846 PM HAIL DELAWARE 37.68N 87.40W
07/31/2012 E0.88 INCH DAVIESS KY TRAINED SPOTTER
&&
MYThe national radar mosaic for the moment the first event began.
19 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2012Every state in 2012This day in weather historyWarnings in Illinois, August 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 401723, 401724, 401725, 401726, 401727, 401728, 401729, 401730, 401731, 401732, 401733, 401734, 401735, 401736, 401737, 401738, 401739, 401740, 401741.